ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Media Engineering (ME) [schedule] [select]
Chair Toshiyuki Yoshida (Fukui Univ.)
Secretary Okuda Masahiro (Univ. Kitakyushu)

Technical Group on Artistic Image Technology (AIT) [schedule] [select]
Chair Mikio Shinya (Toho Univ.)
Secretary Ken-ichi Tanaka (Meiji Univ.)

Technical Committee on Image Engineering (IEICE-IE) [schedule] [select]

Conference Date Fri, Nov 11, 2011 09:00 - 17:15
Topics  
Conference Place  

Fri, Nov 11 PM  IE(1)
09:00 - 10:40
(1) 09:00-09:25 Fast implementation of Super Resolution Technology for Virtual View Synthesis. Koichi Hamada (The Univ. of Tokyo/Hitachi, Ltd.), Keita Takahashi (The Univ. of Electro-Communications), Takeshi Naemura (The Univ. of Tokyo)
(2) 09:25-09:50 Based on Control of Level of Detail for Super-Resolution Yusuke Tsutsumi, Gou Fujisawa, Hiromasa Mizuno, Yoshihiro Okada (Ryukoku Univ.)
(3) 09:50-10:15 High-quality Resolution Reduction Method Preserving Periodic Structure for Halftone Image Kaoru Ishito, Kazuki Katagishi (Univ. of Tsukuba)
(4) 10:15-10:40 A Fundamental Study on Arithmetic Coding of Motion Vectors Using Multi-Peaked Probability Models Yuya Itoh, Hisashi Aomori, Ichiro Matsuda, Susumu Itoh (Tokyo Univ. of Science)
  10:40-10:50 Break ( 10 min. )
Fri, Nov 11 PM  IE(2)
10:50 - 12:05
(5) 10:50-11:15 Two-Layer Coding of HDR Images by Using a Bilateral Filter Dai Annaka, Hisakazu Kikuchi (Niigata Univ.), Masahiro Okuda (Kitakyusyu City Univ.)
(6) 11:15-11:40 A study on robustness of a linear manifold color descriptor to brightness change Kenjiro Sugimoto, Sei-ichiro Kamata (Waseda Univ)
(7) 11:40-12:05 Smart Dictionary for Learning-Based Super-Resolution Akinobu Hashimoto, Tomohiro Nakaya, Nobutaka Kuroki, Tetsuya Hirose, Masahiro Numa (Kobe Univ.)
  12:05-13:10 Break ( 65 min. )
Fri, Nov 11 PM  IE(3)
13:10 - 14:50
(8) 13:10-13:35 Composite Weight-Shifted Bilateral Filters for Noise-Suppressing Image Enhancement Chang Jian, Kiichi Urahama (Kyushu Univ.)
(9) 13:35-14:00 Mutually-Boosted Unsharp-Masking for Sharpening Multimodal Images Zenggang Du, Kiichi Urahama (Kyushu Univ.)
(10) 14:00-14:25 Range-Decomposed Filters for Band-Selective Smoothing and Sharpening of Images Zihan Yu, Kiichi Urahama (Kyushu Univ.)
(11) 14:25-14:50 Microenvironment Thermal Analysis Base On The Infrared Image Wuhe Zou (Tottori Univ.), Lei Zhang, Ning Dai (SITP), Shigang Li (Tottori Univ.)
  14:50-15:00 Break ( 10 min. )
Fri, Nov 11 PM  AIT
15:00 - 16:15
(12) 15:00-15:25 Simulation of Human Motion Transformed by Dynamics Calculation Tomoaki Motoki, Nobuhiko Mukai (Tokyo City Univ.)
(13) 15:25-15:50 Representation Method of Wave Generated by a Water Bird Wataru Yanajima, Nobuhiko Mukai (Tokyo City Univ.)
(14) 15:50-16:15 Optimization of the Color Halftoning Images Ken-ichi Tanaka (Meiji Univ.)
  16:15-16:25 Break ( 10 min. )
Fri, Nov 11 PM  ME
16:25 - 17:15
(15) 16:25-16:50 Real Time Computational Camera System for High-Sensitivity Imaging by Using Combined Long/Short Exposure Satoshi Sato, Yusuke Okada, Takeo Azuma (Panasonic)
(16) 16:50-17:15 Spectral sensitivity and color reproduction for SHV wide-gamut camera Kenichiro Masaoka, Yukihiro Nishida, Masayuki Sugawara (NHK), Shinichi kato (Ikegami), Arihiro Saita (FUJIFILM)

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ME Technical Group on Media Engineering (ME)   [Latest Schedule]
Contact Address  
AIT Technical Group on Artistic Image Technology (AIT)   [Latest Schedule]
Contact Address Roberto Lopez-Gulliver (NICT)
TEL +81-774-95-1455 E-: gulliver 
IEICE-IE Technical Committee on Image Engineering (IEICE-IE)   [Latest Schedule]
Contact Address Shinichi Sakaida (NHK)
TEL +81-3-5494-3355
E-: ie-n2007 


Last modified: 2011-09-28 13:13:56


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to ME Schedule Page]   /   [Return to AIT Schedule Page]   /   [Return to IEICE-IE Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan